Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 341893, 15 pages
Research Article

Discontinuous Galerkin Method for Material Flow Problems

Department of Mathematics, University of Mannheim, 68131 Mannheim, Germany

Received 11 August 2015; Accepted 30 September 2015

Academic Editor: Yuming Qin

Copyright © 2015 Simone Göttlich and Patrick Schindler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Simone Göttlich and Patrick Schindler, “Discontinuous Galerkin Method for Material Flow Problems,” Mathematical Problems in Engineering, vol. 2015, Article ID 341893, 15 pages, 2015.